# SDR DALA2015042302888

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING  AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 20 AND STRINGER 23R, L=0.255", W=0.180", D=0.002".  SSI 531189.  REPLACED NEW CENTER FITTING LOCATED FR 16 TO FR 20 AND STR 23R IAW SRM 51-72-11 AND DWG D53112225.
